I’m still trying to figure out this little rash my dog has on her back that the vet said was allergies. He did a scraping and it was negative for mites. So anyway, I’ve changed everything except for the pro-biotic that I give her which is called PB8, available at any health food store for humans. Does anyone think it’s worth a try to stop giving it to see if that could possibly be causing that rash? I was reading up on allergic reactions to acidophilus and one side effect is a rash. Other than that, she’s acting like she feels really good and the rash doesn’t seem to itch.theBCnutMember
I would definitely try it. It could even be whatever the carrier for the probiotics is.
OK, I’m not going to give it to her today and see how that goes for a few days. I swear if that was the problem all along, I’m just going to go scream! HAHAHA!
UPDATE: I did stop giving this for four days(Aug. 1,2,3 & 4) and what happened was, she started getting yeasty and stinking so I started her back on it and the stink went away immediately, like the next day! OH and not only did the rash not improve but it actually got much worse. She’s been back on the probiotic for 3 days(Aug 5, 6 and 7) now and the rash is calming down and the pustules are gone. GAH! When I was looking up yeast information, I saw dog photos of skin infections from yeast and it looks just like what she has. So I’m guessing it’s yeast because she’s been on Anti-biotics and cortisone (also Ivermectin) so much since she was a puppy that it’s just killed all her gut flora. UGH!
- You must be logged in to reply to this topic.